# SDR DALA2021070603707

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 87,767 hours, 19,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 CREW REST LADDER AND COMMON AREA EMERGENCY EXIT SIGNS ARE INOPERATIVE. CORRECTIVE ACTION. MAINTENANCE FOUND ALL 24 BULBS BURNT OUT AND RE-LAMPED. SYSTEM OPERATION IS NORMAL. (LP 7838980)
